# SDR SCNA20201116225

- Difficulty date: October 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO RAIL HAS CORROSION AT STA 767 +6 LBL 8.  FOUND CORROSION TO BE OUT OF LIMITS DUE TO DAMAGE AT FASTENER HOLES, IAW SRM 53-00-53-1A-2 STEP 4 A(2) FIG 103 DETAIL D.  REMOVED DAMAGE BY TRIMMING AN AREA OF 3.25" X 0.85", IAW SRM 53-00-53-2R-2 STEP 4D(6) FIG 202 DETAIL A.  INSTALLED NEW REPAIR CHANNEL BS 767+6 LBL 8, IAW SRM 51-40-02 AND SRM 53-00-53-2R-2 LOT 5093194 57111U.
